# SDR 2000UALA00624

- Difficulty date: October 26, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: N603UA
- Make and model: Boeing 767222
- Aircraft serial: 21864
- Aircraft time: 62,942 hours, 17,156 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 2710 · Aileron Control System
- Part: Aileron
- Condition: Jammed
- Location: Wings
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AT FL370  SAT-60C, AUTOPILOT EICAS MESSAGE AND LIGHT SHOWN.  A/P DISCONNECTED, AILERONS APPEARED JAMMED.  AILERONS REGAINED BY APPLICATION OF 50 - 75 POUND FORCE.  FLIGHT CONTINUED AND LANDED UNEVENTFULLY.
